Sertraline Bone Density
Sertraline bone density – Sertraline has been linked to bone density because it has been found that the drug can decrease the amount of the sex hormones needed for bone regeneration.
Sertraline is an antidepressant and can have adverse effects, including: sleep disorder (both insomnia and increased sleep time), asthenia, gastrointestinal complaints, tremors, weight gain, confusion, dizziness, anorgasmia, nausea/vomiting, bruxism, mild depersonalization, and decreased libido.
Sertraline, like all of the other SSRI drugs, can increase anxiety and depression symptoms in the first few days/week of use. Because it decreases the production of the hormones that promote bone regeneration it can produce similar symptoms to those seen in women after the menopause. Bone density can be effected because regeneration is slower than bone re-absorption.
For more information on bone disorders Click Sertraline Bone Density